# SDR DHL9980755C

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LT O/B FLAP L/E I/B LOWER SECTION HAS FASTENER HOLES ELONGATED.  FABRICATED DOUBLER  PER SRM 57-2-0, 3.375 BY 2.5.  N/R 267
